It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-08-2006, 11:02 AM   #1
Member
(female)
 
Join Date: Mar 2006
Location: Indiana
Posts: 53
novmom HB User
Does this mean a med adjustment is needed?

I know it's much harder to distinguish what is what with my DS only being 5. It's frustrating to me, because my son is the only one I've been around his age so I have no one to compare him to on what is "normal" or not. (I hate to use the term normal...cause what is really normal, kwim?)

Anyways, the past couple weeks he has been reverting back to his old ways before he was started on the meds. He's not having any crying fits like he was before. (Before, the slightest thing...he would start uncontrolably crying and we could not get him to settle down....his pyschiatrist was telling me this was a rage incident??). But what he is doing is being really hyper. To the point where we tell him a hundred times to stop doing something and he keeps doing it anyways. (one of the problems we were having before). He's talking nonstop again (and I know children talk a lot...but this is seriously NONSTOP). He's getting up in the middle of the night again....usually around 3 or 4 am is when he's up for the day. There's other stuff to, but I can't think of them off the top of my head. But I keep asking DH....did he have his meds? Then I go and count them just to make sure.

Something new he has started is that he always thinks we're talking about him. DH and I can be having a discussion about something and he will butt in and basically twist the conversation around like we were talking about him.

I'm just so frustrated...

He's got another doctor's appointment soon....I'm just counting down the days until we go again.

Thanks!
__________________
~Jes
Mom to -
6 yr old son, diagnosed w/ Mood Disorder NOS
3 yr old daughter

 
Sponsors Lightbulb
   
Old 04-08-2006, 09:26 PM   #2
Newbie
(female)
 
Join Date: Mar 2006
Location: lynchburg Va USA
Posts: 8
jawz1920 HB User
Re: Does this mean a med adjustment is needed?

hi this means he could need a higher dose to his meds or may be having a different problem than what you think

jawz

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
what does tabnormal cavity with hypertrophic polypoid area mean chini75 Cancer: Uterine 0 04-20-2010 12:45 AM
Shoulder Tendinitis...does it ever go away? Katielyn General Health 24 11-20-2008 09:40 AM
How long [on average] does it take for your body to get used to a new dose? Confused089 Pain Management 14 08-24-2008 07:08 AM
What does a tomogram show? luvtocamp Bone Disorders 371 05-12-2008 03:44 PM
Degenerative D-disease does not always mean MS? Avenue Q Multiple Sclerosis 8 02-18-2008 10:02 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Abilify
Depakote
Lamictal
Lexapro
Lithium
  Prozac
Seroquel
Wellbutrin
Zoloft
Zyprexa




TOP THANKED CONTRIBUTORS



reesie (68), katlin09 (59), Administrator (24), TinoRock (14), bprapcyc (10), thatgirl141 (7), lynnlee (6), annii456 (4), ghelpmelivelife (4), goody2shuz (3)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 10:13 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!